Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Burning sensation in calf muscles. Prescribed Nervigen and Evion. Want complete cure

Hi Herrick My name is Naveen. I have been suffering from burning sensation in calf muscles of both the legs.It started since 6th months. I consulted othopedic sureon he suggested there is no issue with bone, consuld neurologist.But I didnot consult them. However, I consulted general physician. He suggested tablet..Nervigen and Evion. I have taken the tablet for almost 2 months. But not fully cured.please advise
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Hello naveen, there are multiple causes of burning sensation in calf like Diabetes, Peripheral artery disease, Peripheral neuropathy, Claudication,Berger's disease etc. For these problem you need to go through thorough clinical and diagnostic work up which can be done by any orthaedician or neurologist. I advise to consult further or feel free to mail me at
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor